# SDR DHL2002806530

- Difficulty date: June 30, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, FUSELAGE EXTERIOR OVERLAP REPAIR DOUBLER EDGE GAUGED AND DENTED AT STA 1440.000 L-31R AFT CARGO DOOR FRAME.  REMOVED DAMAGED REPAIR DOUBLER.  FABRICATED AND INSTALLED DOUBLER PER EO DHL 020618, EO3108, EO SEMAN 2002722.
